# SDR GTIA2023090537461

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 45,247 hours, 20,698 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON DESCENT AT 4500 FT, SMELLED A LIGHT ODOR TOOK PACK 1 OFFLINE AND SMELL WENT AWAY. ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED LEVEL A DECONTAMINATION OF ECS. NO ODOR AT THIS TIME. THIS CLEARS DMI. PLACARDS REMOVED. MOC NOTIFIED
